# SDR AALA201512149022

- Difficulty date: November 13, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 60,816 hours, 22,485 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: D57571272201
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION ON LT WING OTBD FLAP, INNER SPAR WEB AT RIB 14. REPLACED SPAR WEB IAW SRM A320 57-53-21-201 PAR 5E.
